| Model Number |
3214 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had shocking in their legs for a few months.The patient stated that the system has not worked since being implanted.Reprogramming was tried but was unsuccessful for the patient.Surgical intervention took place where the system was explanted to address the issue.The shocking has resolved.
Additional Manufacturer Narrative
Date of event estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.